# SDR A6WA200740665

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD PAX DOOR ALIGNMENT FITTING .750 X .200, .020 DEEP.  FWD PAX DOOR ALIGNMENT FITTING REPLACED IAW CRJ 200, SRM 51-42-06.  (K)
